Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 52, 2020 Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v42.i5.20
pages 12-20

On Sufficient Solvability Conditions for One Class of Optimization Problems

Vladimir E. Kapustyan
Dnepropetrovsk State University, Dnepropetrovsk Technical University of Railway Transport; National Technical University of Ukraine "Kiev Polytechnic Institute", Kiev
Olga P. Kogut
National Technical University of Ukraine "Kiev Polytechnic Institute", Kiev

Краткое описание

The theorem on solvability of optimal control problems for nonlinear operator equations with parametrized operators that satisfy the condition of (G)-closedness on the set of admissible solutions has been proved. There is given the example of optimal control problem in coefficients of the main part of nonlinear elliptic equation for which all conditions of this theorem hold true.

ЛИТЕРАТУРА

  1. Ivanenko V.I., Melnik V.S., Variational methods in control problems for systems with distributed parameters.

  2. Raitum U.E., Optimal control problems for elliptic equations.

  3. Tartar L., An introduction to the Homogenization method in optimal design, Lecture Notes, Department of Mathematical Sciences, Garnegie-Mellon University Pittsburgh.

  4. Skripnik I.V., Research methods of elliptic boundary value problems.

  5. Kuratowski K., Topology Academ. Press.

  6. Pankov A., <i>G</i>-convergence and homogenization of nonlinear partial differential equations.

  7. Zhikov V.V., Kozlov S.M., Oleinik O.L., Averaging of differential operators.

  8. Kapustyan V.E., Kasyanov P.O., Kogut O.P., On solvability of one class of parametrized operator inclusions.

  9. Kapustyan V.E., Kogut O.P., On solvability of one class of optimal control problems of coefficients in the main part of nonlinear elliptic operator.